# SDR SWAA2020092110152

- Difficulty date: August 8, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,806 hours, 34,131 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON INBOARD MAIN FLAP UPPER SURFACE, DENTED AREA NR 1 IS LOC AT 3' FROM OUTBOARD EDGE AND 3.25' FROM T/E, AND DENTED AREA NR 2 IS LOC AT 17' FROM OUTBOARD EDGE AND 9.25' FROM T/E AT LT WING (REFER TO DEFECT T328194).  REPAIRED INBOARD MAIN FLAP UPPER SURFACE, AS PER B737-700 SRM 57-53-01-2R-7 REPAIR 7.  TOOL USED DENT GAUGE PN PG KIT PREMIUM SN 012029 DUE DATE 20 APR 21; HOT BONDER PN HCS8800 SN 01112550 DUE DATE 24DEC20; HOT BONDER PN HCS9200B SN 18185781 DUE DATE 25OCT20; POSITECTOR PN N52 SN 138341 DUE DATE 27MAY21; PN GEIT1480179 SN G0PLS15100158 DUE DATE 020-JUN-21.
